Research ArticleOpen accessIn the abstractDividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis MethodJuma Kasozi, Fred Mayambala, Charles Wilson MaheraJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,018 accessesView PDFCite
44 results for “Exponential Distribution”
Set a search alertResearch ArticleOpen accessIn the abstractCost Analysis of Two-Dissimilar-Unit Cold Standby System with three States and Preventive Maintenance Using Linear First Order Differential EquationsM. Y. HaggagJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,873 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordp ≠ np: The Set of Deterministic Problems that are Solvable in Polynomial Time is Unequal to the Set of Non-Deterministic Problems that are Solvable in Polynomial TimeAndres BoldoriJournal of Computer Science, Vol. 20, Issue 10 · 8 Aug 2024 · 7,106 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA Mean-Variance Portfolio Optimal Under Utility PricingHürlimann WernerJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,172 accessesView PDFCite